# SDR CALA2019053100857

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 61,959 hours, 23,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH SEAT MOUNTED LIGHTING IS INOP, ROW 7 THRU 14 ADDED PARTS NEEDED INFO REPLACED BATTERY ON M1676 REF AMM TASK 33-51-06-960-805, OP CHECKS GOOD.
